Citations of

William Y.C. Chen, A general bijective algorithm for increasing tress, Systems Science and Math. Sciences, special issue in honor of W.T. Wu, 12 (1999), 193ĘC203.

  1. S. Caminiti, I. Finocchi and R. Petreschi, On coding labeled trees, Theoret. Comput. Sci. 382(2007) 97-108.

  2. S. Caminiti and R. Petreschi, Parallel algorithms for dandelion-like codes, International Conference on Computational Science. Springer Berlin Heidelberg, (2009) 611-620.

  3. W.Y.C. Chen, T. Mansour and S.H.F. Yan, Matchings avoiding partial patterns, J. Comb. 13(2006) R112.

  4. W.Y.C.Chen and S.H.F. Yan, Noncrossing trees and noncrossing graphs, J. Comb. 13(2006) N12.

  5. R.R.X. Du and F. Liu, (k, m)-Catalan numbers and hook length polynomials for plane trees, European J. Combin. 28(2007) 1312-1321.

  6. S. Heubach, N.Y. Li and T. Mansour, A garden of k-Catalan structures, 2008.

  7. S. Heubach, N.Y. Li and T. Mansour, Staircase tilings and k-catalan structures, Discrete Math. 308(2008) 5954-5964.

  8. B.R. Jones and K. Yeats, Tree hook length formulae, Feynman rules and B-series, arXiv:1412.6053.

  9. N.Y. Li, T. Mansour and A.O. Munagi, Plane trees and reduction rules, Util. Math. 81(2010) 215.

  10. T. Mansour and Y. Sun, Bell polynomials and k-generalized dyck paths, Discrete Appl. Math. 156(2008) 2279-2292.

  11. T. Mansour and Y. Sun, Dyck paths and partial bell polynomials, J. Combin. 42(2008) 285-297.

back to homepage